Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 807-811
http://dx.doi.org/10.1155/S0161171294001122

J-rings of characteristic two that are boolean

1Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695-8205, USA
2East China Institute of Technology, Nanjing, China

Received 27 July 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with determining all integers n, with n2, such that if R is a ring having the property that xn=x and 2x=0 for each xR, then R is boolean. The solution to the above problem extends previous results obtained by Shiue and Chao in [5] and that of MacHale in [4].